# SDR WGEA200800046

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N163DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000081
- Aircraft time: 45 hours, 50 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Selector Switch
- Part number: 8000883017
- Part serial: 00207
- Condition: Defective
- Location: Elevator Trim
- Part time: 26 hours, 34 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM SPLIT - LEFT TAB FROZEN AT 7 PERCENT.  REMOVED AND REPLACED CENTER SWITCH PANEL WITH NEW UNIT.  PERFORMED TEST IAW EA500 AMM 31-10-00.  CSP TEST GOOD.
